# SDR 2003F00644

- Difficulty date: September 7, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412155
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C CHECK SERVICE, FOUND FORWARD ENTRY DOOR, UPPER AFT PAN SEGMENT CRACKED.  THE DAMAGED PART WAS REPLACED BY A NEW ONE.  (M)
